Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Čech extensions of contravariant functors


Authors: C. N. Lee and Frank Raymond
Journal: Trans. Amer. Math. Soc. 133 (1968), 415-434
MSC: Primary 55.30; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0234450-X
MathSciNet review: 0234450
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, Thom complexes, Proc. London Math. Soc. 11 (1961), 291-310. MR 0131880 (24:A1727)
  • [2] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, pp. 7-38, Proc. Sympos. Pure Math., Vol. 3, Amer. Math. Soc., Providence, R. I., 1961. MR 0139181 (25:2617)
  • [3] M. G. Barratt, Track groups. II, Proc. London Math. Soc. 5 (1955), 285-329. MR 0073179 (17:395e)
  • [4] E. H. Brown, Jr., Cohomology theories, Ann. of Math. 75 (1962), 467-484. MR 0138104 (25:1551)
  • [5] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Springer, Berlin, 1964. MR 0176478 (31:750)
  • [6] A. Dold, Relations between ordinary and extraordinary homology, pp. 2-9, Colloq. on Algebraic Topology, Aarhus, 1962.
  • [7] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [8] R. Godement, Topologie algébrique et théorie des faisceaux, Actualities Sci. Ind., No. 1252, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [9] S. T. Hu, Mappings of a normal space into an absolute neighborhood retract, Trans. Amer. Math. Soc. 64 (1948), 336-358. MR 0026325 (10:138b)
  • [10] P. Huber, Homotopical cohomology and Čech cohomology, Math. Ann. 144 (1961), 73-76. MR 0133821 (24:A3646)
  • [11] J. W. Milnor, On spaces having the homotopy type of a CW-complex, Trans. Amer. Math. Soc. 90 (1959), 272-280. MR 0100267 (20:6700)
  • [12] -, Microbundles. I, Topology 3 (1964), suppl. 1, 53-80. MR 0161346 (28:4553b)
  • [13] E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 0210112 (35:1007)
  • [14] -, Borsuk's cohomotopy groups, Ann. of Math. 50 (1949), 203-245. MR 0029170 (10:559c)
  • [15] G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 0137117 (25:573)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30, 18.00

Retrieve articles in all journals with MSC: 55.30, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0234450-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society